Zhou defined \delta-semiperfect rings as a proper generalization of semiperfect rings. The purpose of this paper is to discuss relative notions of supplemented modules and to show that the semiperfect rings are precisely the semilocal rings which are \delta-supplemented. Module theoretic version of our results are obtained.
BÜYÜKAŞIK, ENGİN and LOMP, CHRISTIAN
"When \delta-semiperfect rings are semiperfect,"
Turkish Journal of Mathematics: Vol. 34:
3, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol34/iss3/2